# SDR ASAA2015040311231

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 31,987 hours, 9,572 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78472002, FOLLOWING ITEMS REQUIRE REPLACEMENT ON NR 2 ENGINE.  FRONT SPINNER CONE, ALL SHIMS, PLATFORMS AND SPACERS FROM BLADES 19 AND 22.  ACFT GROUNDED.  INSTALLED NEW FRONT SPINNER CONE, ALL SHIMS AND PLATFORMS AND SPACERS FROM BLADES 19 AND 22 REF T/C 78472002.  ACCOMPLISHED VIBRATION SURVEY IAW AMM TASK 71-00-00-700-814-FOO.  VIBRATION SATISFACTORY.
